Oklahoma, 2004Tornadoes and Hail in Oklahoma, April 22 to 23, 2004
April 22 to 23, 2004 · NWS TSA · 43 events in 16 counties and zones
36 hail, 6 tornado, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $75,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 22, 2:45 PM CST, 8 minutes earlier.
Area forecast discussion, Apr 22, 2:45 PM CST, 8 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE TULSA OKLAHOMA
345 PM CDT THU APR 22 2004
INITIAL THUNDERSTORM HAS DEVELOPED OVER SOUTH SIDE OF TULSA METRO
WHERE CONVERGENCE APPEARS TO BE MAXIMIZED NEAR A WAVE ALONG SYNOPTIC
FRONTAL BOUNDARY. INSTABILITY MAXIMIZED IN AREA ROUGHLY BETWEEN
TULSA...FORT SMITH AND ADA WHERE LI/S -9 TO -10. HAVE INITIATED
WARNING ON TULSA COUNTY STORM AS FURTHER INTENSIFICATION EXPECTED
OVER NEXT 30-45 MINUTES. MONITORING FOR ADDITIONAL DEVELOPMENT ALONG
SYNOPTIC FRONT WHICH LIES VERY CLOSE TO I-44 CORRIDOR AT THIS TIME.
FORECAST ID= 14
.TSA WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 400 PM CDT THURSDAY UNTIL 400 AM CDT
FRIDAY FOR ZONES ARZ001>002...ARZ010>011...ARZ019>020...ARZ029.
OK...FLASH FLOOD WATCH FROM 400 PM CDT THURSDAY UNTIL 400 AM CDT
FRIDAY FOR ZONES OKZ049...OKZ053>076.
Hazardous weather outlook, Apr 22, 12:00 PM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU APR 22 2004
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 22 2004
.DAY ONE...THIS AFTERNOON AND TONIGHT
...SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT ACROSS
MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...
NUMEROUS SURFACE BOUNDARIES RESIDE ACROSS THE OUTLOOK AREA THIS
AFTERNOON...AND WITH AN UNSTABLE AIRMASS IN PLACE AND FAVORABLE WIND
FIELDS ALOFT...ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED LATE THIS
AFTERNOON THROUGH TONIGHT.
INITIAL THUNDERSTORM DEVELOPMENT IS EXPECTED BY LATE AFTERNOON ALONG
A REMNANT OUTFLOW BOUNDARY. THIS BOUNDARY IS EXPECTED TO EXTEND FROM
NEAR TULSA SOUTHEASTWARD FOLLOWING THE ARKANSAS RIVER VALLEY AND
CONTINUING THROUGH WEST CENTRAL ARKANSAS. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED FURTHER WEST ACROSS CENTRAL AND NORTHERN
OKLAHOMA WITH STORMS TRACKING INTO THE AREA BY EARLY EVENING. THE
SEVERE WEATHER THREAT WILL CONTINUE OVERNIGHT AS LOW LEVEL WINDS
INCREASE AND THE ATMOSPHERE REMAINS UNSTABLE. THE PRIMARY SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH THE
THREAT FOR TORNADOES BEING HIGHEST NEAR THE SURFACE BOUNDARY
LOCATIONS.
OF EQUAL CONCERN IS THE POTENTIAL FOR FLASH FLOODING ACROSS THE
AREA...ESPECIALLY FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS WHERE
LATEST DATA SUGGEST THE HEAVIEST RAINS WILL FALL TONIGHT. A FLOOD
WATCH IS BEING CONSIDERED...AND PERSONS ACROSS THE ENTIRE OUTLOOK
AREA SHOULD BE ALERT FOR POTENTIAL FLOODING CONDITIONS.
WARNING PROBABILITIES FOR SEVERE THUNDERSTORMS AND TORNADOES CAN BE
FOUND IN THE CURRENT HAZARDS SECTION AT: WWW.SRH.NOAA.GOV/TULSA.
GIVEN PROBABILITIES REPRESENT THE POTENTIAL FOR A WARNING TO BE
ISSUED AT YOUR LOCATION.
SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED LATER TODAY. EMERGENCY
MANAGEMENT PERSONNEL SHOULD BE PREPARED FOR ANOTHER ROUND OF SEVERE
WEATHER...INCLUDING THE POSSIBILITY OF TORNADOES. ALL SHOULD CLOSELY
MONITOR THE LATEST WEATHER CONDITIONS AND STATEMENTS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE SEVERE WEATHER THREAT WILL CONTINUE INTO THROUGH FRIDAY INTO
SATURDAY MORNING. CONDITIONS SHOULD FINALLY BECOME MORE TRANQUIL
WITH A RETURN TO DRY WEATHER BY THE END OF THE WEEKEND CONTINUING
THROUGH MUCH OF NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND
GRAPHICAL INFORMATION
In the hours before
Special weather statement, Apr 22, 12:42 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT THU APR 22 2004
ARZ001-002-010-011-019-020-029-OKZ049-053>076-230100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
142 PM CDT THU APR 22 2004
TORNADO WATCH NUMBER 104 IN EFFECT UNTIL 800 PM CDT FOR WEST CENTRAL
AND NORTHWEST ARKANSAS...AND MUCH OF EASTERN OKLAHOMA.
LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. TAKE
TIME TO REVIEW YOUR SEVERE WEATHER SAFETY RULES TO MAKE SURE
YOU AND YOUR FAMILY ARE SAFE DURING THE EXPECTED SEVERE WEATHER.
BEFORE SEVERE WEATHER STRIKES...ENSURE THAT YOU AND YOUR FAMILY
ARE FULLY PREPARED. IN A HOME OR BUILDING HAVE A PRE-DESIGNATED
SHELTER... SUCH AS A BASEMENT OR AN INTERIOR ROOM OR HALLWAY.
HAVE ON HAND A DISASTER SUPPLY KIT...INCLUDING A NOAA WEATHER
RADIO...FLASHLIGHT...RADIO AND A GOOD SUPPLY OF BATTERIES.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS
SEVERE WEATHER EVENT. ADDITIONAL WEATHER INFORMATION...INCLUDING
RELATED GRAPHICS CAN BE FOUND AT: WWW.SRH.NOAA.GOV/TULSA.
Local storm report, Apr 22, 1:49 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL FORT SMITH 35.39N 94.40W
04/21/2004 1.75 INCH SEBASTIAN AR TRAINED SPOTTER
0410 PM HAIL WARNER 35.49N 95.31W
04/21/2004 1.00 INCH MUSKOGEE OK BROADCAST MEDIA
0422 PM HAIL VAN BUREN 35.44N 94.35W
04/21/2004 1.00 INCH CRAWFORD AR EMERGENCY MNGR
0440 PM HAIL 5 S KIBLER 35.36N 94.23W
04/21/2004 0.75 INCH CRAWFORD AR PUBLIC
0541 PM HAIL 2 NE HULBERT 35.95N 95.12W
04/21/2004 1.00 INCH CHEROKEE OK PUBLIC
0602 PM HAIL JAMESVILLE 35.76N 95.64W
04/21/2004 1.00 INCH MUSKOGEE OK PUBLIC
0606 PM HAIL JENNINGS 36.18N 96.57W
04/21/2004 1.75 INCH PAWNEE OK EMERGENCY MNGR
0617 PM HAIL 2 S WAGONER 35.93N 95.37W
04/21/2004 0.75 INCH WAGONER OK LAW ENFORCEMENT
0617 PM HAIL 2 E JENNINGS 36.18N 96.53W
04/21/2004 0.75 INCH PAWNEE OK PUBLIC
0645 PM HAIL ROLAND 35.42N 94.51W
04/21/2004 1.00 INCH SEQUOYAH OK LAW ENFORCEMENT
0651 PM HAIL CATOOSA 36.19N 95.75W
04/21/2004 0.88 INCH ROGERS OK AMATEUR RADIO
0700 PM HAIL VAN BUREN 35.44N 94.35W
04/21/2004 0.88 INCH CRAWFORD AR AMATEUR RADIO
0700 PM HAIL VAN BUREN 35.44N 94.35W
04/21/2004 0.88 INCH CRAWFORD AR AMATEUR RADIO
0703 PM HAIL 1 N FORT SMITH 35.40N 94.40W
04/21/2004 0.75 INCH SEBASTIAN AR NWS EMPLOYEE
0703 PM HAIL VAN BUREN 35.44N 94.35W
04/21/2004 0.75 INCH CRAWFORD AR AMATEUR RADIO
0718 PM HAIL SAPULPA 36.00N 96.11W
04/21/2004 0.75 INCH CREEK OK LAW ENFORCEMENT
0735 PM HAIL ALMA 35.48N 94.22W
04/21/2004 0.75 INCH CRAWFORD AR AMATEUR RADIO
0740 PM HAIL HULBERT 35.93N 95.14W
04/21/2004 0.88 INCH CHEROKEE OK AMATEUR RADIO
0839 PM HAIL 2 E OZARK 35.49N 93.79W
04/21/2004 1.00 INCH FRANKLIN AR AMATEUR RADIO
0926 PM HAIL 1 W BEARDEN 35.35N 96.41W
04/21/2004 1.00 INCH OKFUSKEE OK EMERGENCY MNGR
1012 PM HAIL 7 N SCIPIO 35.16N 95.96W
04/21/2004 1.00 INCH PITTSBURG OK PUBLIC
1044 PM HAIL 1 E MCCURTAIN 35.15N 94.95W
04/21/2004 1.00 INCH HASKELL OK PUBLIC
1045 PM HAIL 2 E OKEMAH 35.43N 96.27W
04/21/2004 1.00 INCH OKFUSKEE OK LAW ENFORCEMENT
1048 PM HAIL 2 W MILTON 35.16N 94.90W
04/21/2004 1.00 INCH LE FLORE OK PUBLIC
1048 PM HAIL 2 SE SALLISAW 35.44N 94.76W
04/21/2004 0.75 INCH SEQUOYAH OK PUBLIC
1100 PM HAIL 1 N LEQUIRE 35.12N 95.11W
04/21/2004 0.75 INCH HASKELL OK PUBLIC
1116 PM HAIL HENRYETTA 35.44N 95.98W
04/21/2004 1.00 INCH OKMULGEE OK EMERGENCY MNGR
1124 PM HAIL 6 NE EUFAULA 35.35N 95.51W
04/21/2004 0.75 INCH MCINTOSH OK AIRPLANE PILOT
1124 PM TSTM WND GST 6 NE EUFAULA 35.35N 95.51W
04/21/2004 70 MPH MCINTOSH OK EMERGENCY MNGR
1150 PM TSTM WND DMG PORUM 35.36N 95.27W
04/21/2004 MUSKOGEE OK AIRPLANE PILOT
LARGE TREE DOWN
1155 PM TSTM WND DMG WHITEFIELD 35.25N 95.24W
04/21/2004 HASKELL OK PUBLIC
POWER LINES DOWN AND MINOR TREE DAMAGE
1210 AM TSTM WND DMG STIGLER 35.25N 95.12W
04/22/2004 HASKELL OK EMERGENCY MNGR
POWER LINES AND LARGE TREE LIMBS DOWN IN THE STIGLER AREA
1215 AM HAIL 12 WNW PAWNEE 36.40N 97.00W
04/22/2004 0.75 INCH PAWNEE OK PUBLIC
1240 AM HAIL FAIRFAX 36.57N 96.70W
04/22/2004 0.88 INCH OSAGE OK PUBLIC
1251 AM HAIL PORUM 35.36N 95.27W
04/22/2004 0.88 INCH MUSKOGEE OK FIRE DEPT/RESCUE
0100 AM TSTM WND DMG OILTON 36.08N 96.58W
04/22/2004 CREEK OK LAW ENFORCEMENT
TREES DOWN BETWEEN OILTON AND SILVER CITY
0145 AM TSTM WND DMG TULSA 36.13N 95.92W
04/22/2004 TULSA OK NWS EMPLOYEE
SEVERAL LARGE LIMBS DOWN AT 15TH AND UTICA
0151 AM TSTM WND DMG 3 E OWASSO 36.27N 95.80W
04/22/2004 ROGERS OK NWS EMPLOYEE
LARGE TREE DOWN AT 86TH AND 145TH
0159 AM HAIL 4 W BEGGS 35.74N 96.14W
04/22/2004 0.75 INCH OKMULGEE OK PUBLIC
0225 AM TSTM WND DMG MIDLAND 35.09N 94.35W
04/22/2004 SEBASTIAN AR CO-OP OBSERVER
TRAILER HOUSE BLOWN OVER...LOTS OF TREE AND LIMB DAMAGE
0302 AM HAIL 1 W CHECOTAH 35.47N 95.54W
04/22/2004 1.00 INCH MCINTOSH OK AMATEUR RADIO
0324 AM HAIL WARNER 35.49N 95.31W
04/22/2004 1.00 INCH MUSKOGEE OK POST OFFICE
0500 AM FLASH FLOOD SPIRO 35.24N 94.62W
04/22/2004 LE FLORE OK CO-OP OBSERVER
NUMEROUS ROADS FLOODED
&&
CASLocal storm report, Apr 22, 2:18 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 8 S SLICK 35.78N 96.27W
04/20/2004 0.75 INCH CREEK OK PUBLIC
0935 PM TSTM WND GST 8 S SLICK 35.66N 96.27W
04/20/2004 60 MPH CREEK OK PUBLIC
NEAR TUSKEGEE
0930 PM HAIL 2 W COOKSON 35.71N 94.92W
04/21/2004 0.88 INCH CHEROKEE OK PUBLIC
0930 PM TSTM WND GST 2 W COOKSON 35.71N 94.96W
04/21/2004 60 MPH CHEROKEE OK PUBLIC
1030 PM HAIL OKEMAH 35.43N 96.30W
04/21/2004 0.75 INCH OKFUSKEE OK PUBLIC
&&Event by event
36 hail, 6 tornado, 1 thunderstorm wind. Local standard time, as filed.
Tornado, Wagoner
- When
- April 22, 2:53 PM CST to 2:57 PM CST
- Where
- Wagoner County, 3 mi ENE of Broken Arrow
- Rating
- F0
- Path length
- 1.6 mi
- Path width
- 150 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.067, -95.750
A F0 tornado briefly touched down in a neighborhood in the northeast part of the city of Broken Arrow. Damage was mainly limited to trees.
Tornado, Wagoner
- When
- April 22, 3:01 PM CST to 3:16 PM CST
- Where
- Wagoner County, 6 mi ENE of Broken Arrow
- Rating
- F0
- Path length
- 4.1 mi
- Path width
- 200 yd
- Property damage
- $25,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.083, -95.683
The storm which produced the tornado in the northeast part of Broken Arrow produced this F0 tornado which traveled through rural areas of Wagoner county blowing down trees and damaging outbuildings.
Hail, Tulsa
- When
- April 22, 3:02 PM CST
- Where
- Tulsa County, 4 mi S of Glenpool
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.900, -96.000
Hail, Tulsa
- When
- April 22, 3:27 PM CST
- Where
- Tulsa County, Broken Arrow
- Measured
- 0.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.050, -95.783
Penny size hail was reported near the intersection of Elm and 101st Street.
Hail, Okmulgee
- When
- April 22, 3:37 PM CST
- Where
- Okmulgee County, 7 mi N of Beggs
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.833, -96.067
Hail, Rogers
- When
- April 22, 3:44 PM CST
- Where
- Rogers County, 5 mi NE of Inola
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.200, -95.433
Hail, Tulsa
- When
- April 22, 3:46 PM CST
- Where
- Tulsa County, 5 mi S of Bixby
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.883, -95.883
Tornado, Mayes
- When
- April 22, 3:55 PM CST to 4:10 PM CST
- Where
- Mayes County, 2 mi NE of Mazie
- Rating
- F1
- Path length
- 6.4 mi
- Path width
- 60 yd
- Property damage
- $50,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.117, -95.350
A F1 tornado touched down just northeast of Mazie and lasted until it lifted just east of Murphy. Much of the path contained of F0 damage consisting of roof damage to a home, a broken window in a home and damage to outbuildings. F1 damage occurred near the Neosho River where a mobile home was overturned and several large trees were snapped off.
Hail, Mayes
- When
- April 22, 3:59 PM CST
- Where
- Mayes County, Chouteau
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.183, -95.350
Hail, Mayes
- When
- April 22, 4:13 PM CST
- Where
- Mayes County, 5 mi E of Chouteau
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.183, -95.267
Hail, Tulsa
- When
- April 22, 4:19 PM CST
- Where
- Tulsa County, 3 mi SSW of Bixby
- Measured
- 0.88 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.917, -95.900
Hail, Okmulgee
- When
- April 22, 4:21 PM CST to 5:21 PM CST
- Where
- Okmulgee County, Hector
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.833, -95.917
Hail, Okfuskee
- When
- April 22, 4:27 PM CST
- Where
- Okfuskee County, 1 mi SE of Mason
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.550, -96.350
Tornado, Wagoner
- When
- April 22, 4:38 PM CST to 4:47 PM CST
- Where
- Wagoner County, 4 mi E of Coweta
- Rating
- F0
- Path length
- 1.2 mi
- Path width
- 80 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 35.950, -95.567
A F0 tornado briefly touched down east of Coweta. No damage was found on the storm survey. The occurrence was documented by witnesses.
Hail, Muskogee
- When
- April 22, 4:52 PM CST
- Where
- Muskogee County, Haskell
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.817, -95.667
Tornado, Muskogee
- When
- April 22, 4:58 PM CST to 5:00 PM CST
- Where
- Muskogee County, 5 mi SW of Haskell
- Rating
- F0
- Path length
- 0.5 mi
- Path width
- 80 yd
- Reported by
- STORM CHASER
- Coordinates
- 35.767, -95.733
A storm chaser shot video of two brief F0 tornadoes southwest of Haskell. Damage was limited to blown down tree limbs and uprooted trees.
Hail, Muskogee
- When
- April 22, 4:59 PM CST
- Where
- Muskogee County, Haskell
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.817, -95.667
Hail, Okfuskee
- When
- April 22, 5:00 PM CST
- Where
- Okfuskee County, 10 mi N of Okemah
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.583, -96.300
Tornado, Muskogee
- When
- April 22, 5:02 PM CST to 5:07 PM CST
- Where
- Muskogee County, 4 mi SW of Haskell
- Rating
- F0
- Path length
- 2 mi
- Path width
- 200 yd
- Reported by
- STORM CHASER
- Coordinates
- 35.767, -95.717
This F0 tornado is the second brief tornado video taped by a storm chaser.
Hail, Cherokee
- When
- April 22, 5:08 PM CST
- Where
- Cherokee County, Tahlequah
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.917, -94.967
Hail, Craig
- When
- April 22, 5:15 PM CST
- Where
- Craig County, Centralia
- Measured
- 1.5 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.800, -95.350
Hail, Adair
- When
- April 22, 5:15 PM CST
- Where
- Adair County, Stilwell
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.817, -94.633
Hail, Muskogee
- When
- April 22, 5:25 PM CST
- Where
- Muskogee County, 2 mi NW of Taft
- Measured
- 0.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 35.783, -95.567
Hail, Cherokee
- When
- April 22, 5:36 PM CST
- Where
- Cherokee County, 4 mi W of Hulbert
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.933, -95.217
Hail, Adair
- When
- April 22, 5:54 PM CST
- Where
- Adair County, 1 mi NW of Proctor
- Measured
- 1.75 in hail
- Reported by
- POST OFFICE
- Coordinates
- 35.983, -94.800
Hail, Craig
- When
- April 22, 6:00 PM CST
- Where
- Craig County, Bluejacket
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.800, -95.067
Hail, Ottawa
- When
- April 22, 6:10 PM CST
- Where
- Ottawa County, Afton
- Measured
- 0.75 in hail
- Reported by
- POST OFFICE
- Coordinates
- 36.700, -94.967
Hail, Wagoner
- When
- April 22, 6:40 PM CST
- Where
- Wagoner County, Okay
- Measured
- 0.75 in hail
- Reported by
- GOVT OFFICIAL
- Coordinates
- 35.867, -95.300
Thunderstorm Wind, Adair
- When
- April 22, 6:52 PM CST
- Where
- Adair County, 2 mi S of Westville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.950, -94.567
Thunderstorm winds estimated at 70 miles an hour blew down some large trees.
Hail, Cherokee
- When
- April 22, 7:25 PM CST
- Where
- Cherokee County, 4 mi W of Tahlequah
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.917, -95.033
Hail, Cherokee
- When
- April 22, 7:32 PM CST
- Where
- Cherokee County, Tahlequah
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.917, -94.967
Hail, Pittsburg
- When
- April 22, 8:20 PM CST
- Where
- Pittsburg County, 2 mi E of Indianola
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.167, -95.750
Hail, McIntosh
- When
- April 22, 8:24 PM CST
- Where
- McIntosh County, 4 mi W of Eufaula
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.283, -95.650
Hail, Washington
- When
- April 22, 8:31 PM CST
- Where
- Washington County, 1 mi N of Ochelata
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.617, -95.983
Hail, Pittsburg
- When
- April 22, 8:32 PM CST
- Where
- Pittsburg County, Canadian
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.167, -95.650
Hail, Pittsburg
- When
- April 22, 8:40 PM CST
- Where
- Pittsburg County, 3 mi NNE of Canadian
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.200, -95.633
Hail, Haskell
- When
- April 22, 9:22 PM CST
- Where
- Haskell County, 3 mi NW of Enterprise
- Measured
- 2 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.250, -95.417
Hail, Le Flore
- When
- April 22, 9:35 PM CST
- Where
- Le Flore County, Rock Is
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.183, -94.483
Hail, McIntosh
- When
- April 22, 10:24 PM CST
- Where
- McIntosh County, Stidham
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.367, -95.700
Hail, Okfuskee
- When
- April 22, 10:30 PM CST
- Where
- Okfuskee County, 3 mi S of Bearden
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.300, -96.383
Hail, McIntosh
- When
- April 22, 11:05 PM CST
- Where
- McIntosh County, Checotah
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.433, -95.517
Hail, Okfuskee
- When
- April 22, 11:05 PM CST
- Where
- Okfuskee County, Weleetka
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.333, -96.133
Hail, Adair
- When
- April 23, 1:35 AM CST
- Where
- Adair County, Stillwell Arpt
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.833, -94.617
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Arkansas, April 22 to 24, 20042 deaths · $7.5 million · 3 events
- Tornado and Hail in Arkansas, April 22, 2004$25,000 · F1 · 13 events
- Tornado and Damaging Winds in Tennessee, April 22, 2004$75,000 · F0 · 4 events
- Winter Storm in Colorado, April 22 to 23, 200424 events
- Tornado and Hail in Oklahoma, April 22, 2004F0 · 13 events
- Flash Flooding and Hail in Texas, April 22, 20041.75 in hail · 10 events
- Flash Flooding in Arkansas, April 22, 20045 events
- Hail and Damaging Winds in Alabama, April 22, 2004$5,000 · 1 in hail · 5 events
- Flash Flood and Hail in Texas, April 22 to 23, 20041 in hail · 5 events
- Hail in Texas, April 22, 20041 in hail · 5 events
- Winter Storm in Colorado, April 22 to 23, 20044 events
- Winter Storm in Colorado, April 22 to 23, 20044 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392245, 5392246, 5392057, 5392058, 5392059, 5392060, 5392125, 5392241, 5392126, 5392127, 5392128, 5392129, 5392130, 5392242, 5392131, 5392243, 5392132, 5392133, 5392244, 5392134, 5392135, 5392136, 5392137, 5392138, 5392139, 5392140, 5392141, 5392142, 5392143, 5392144, 5392145, 5392146, 5392147, 5392148, 5392149, 5392150, 5392151, 5392152, 5392153, 5392154, and more.